# SDR ARWA20080905

- Difficulty date: September 20, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- System (JASC): 2400 · Electrical Power System
- Part: Rheostat
- Condition: Failed
- Location: Chart Holder
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAINS CHART HOLDER LIGHT IS CAUSING C/B E-8 TO POP.  ELECT SMOKE ODOR AROUND CAPTAINS CHART HOLDER.  FOUND CAPTAINS CHART HOLDER RHEOSTAT BAD.  TRANSFERRED TO DMI NR 22073 AS PER MEL 33-1-0. CAT C.  REPAIRED WIRE AT CAPTAINS CHART HOLDER IN ACCORDANCE WITH M/M 20-30-01.  CHECKED LIGHT IN ACCORDANCE WITH M/M 33-10-00.  FOUND NORMAL, CLEARED DMI NR 22073 AND REMOVED PLACARD.
